# SDR UHLA2014042700334

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 25,912 hours, 15,929 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR DOESN'T INDICATE PROPERLY CLOSED WHEN IT IS CLOSED.  VERIFIED R1 DOOR CLOSED AND LOCKED PROPERLY.  GOOD TO CONTINUE AT THIS TIME IAW CMM 52-12-22.
